Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 55, NWS Jacksonville, FL

April 21, 20075 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Apr 21, 2007, 5:08 AM EDT for 5 counties in Florida. It took effect at Apr 21, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 21, 2007, 5:08 AM EDT (09:08 UTC)
In effect from
Apr 21, 2007, 1:00 PM EDT
Expired
Apr 21, 2007, 7:00 PM EDT
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 93 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.1 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
-86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 210908
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
508 AM EDT SAT APR 21 2007

FLZ020>023-030-035-212300-
/O.UPG.KJAX.FW.A.0055.070421T1700Z-070421T2300Z/
/O.NEW.KJAX.FW.W.0055.070421T1700Z-070421T2300Z/
/O.CON.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST-
508 AM EDT SAT APR 21 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR LOW 
RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY
AFTERNOON.

RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS
THIS AFTERNOON AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE.

FOR SUNDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 35
PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS WATCH AND WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ031-036-212300-
/O.NEW.KJAX.FW.W.0055.070421T1700Z-070421T2300Z/
/O.CON.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
BRADFORD-ALACHUA-
508 AM EDT SAT APR 21 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR LOW 
RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY
AFTERNOON.

RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS
THIS AFTERNOON AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE.

FOR SUNDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 35
PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS WATCH AND WARNING.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ040-212300-
/O.CON.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
MARION-
508 AM EDT SAT APR 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR LOW 
RH...

FOR SUNDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 35
PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS WATCH.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

CARROLL
2 follow-up statements
000 
WWUS82 KJAX 211828
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT SAT APR 21 2007

FLZ020>023-030-031-035-036-221100-
/O.NEW.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
/O.CON.KJAX.FW.W.0055.000000T0000Z-070421T2300Z/
/O.CON.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
228 PM EDT SAT APR 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR LOW RHS...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR LOW RHS...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER
WATCH REMAINS IN EFFECT SUNDAY AFTERNOON.

RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS
THIS AFTERNOON AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE.
BREEZY EAST WINDS AROUND 15 MPH WILL DECREASE LATE THIS AFTERNOON
TO NEAR CALM OVERNIGHT. SMOKE FROM WILDFIRES NORTHEAST OF THE AREA
MAY REDUCE VISIBILITIES MAINLY NORTH OF INTERSTATE 10.

FOR SUNDAY AND MONDAY AFTERNOONS...RELATIVE HUMIDITIES WILL FALL
BELOW 35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30
PERCENT. EASTERLY WINDS AROUND 10 TO 15 MPH CAN BE EXPECTED BY
NOON EACH DAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE WARNING AND WATCHES.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ040-221100-
/O.NEW.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
/O.CON.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
MARION-
228 PM EDT SAT APR 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON FOR LOW RHS...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. 

SUNDAY AND MONDAY AFTERNOONS...RELATIVE HUMIDITIES WILL FALL BELOW
35 PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT AROUND 30 PERCENT. EASTERLY
WINDS AROUND 10 TO 15 MPH CAN BE EXPECTED BY NOON EACH DAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESES WATCHES.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

ENYEDI
000 
WWUS82 KJAX 212312
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
712 PM EDT SAT APR 21 2007

FLZ020>022-035-221115-
/O.EXP.KJAX.FW.W.0055.000000T0000Z-070421T2300Z/
/O.UPG.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
/O.NEW.KJAX.FW.W.0056.070422T1700Z-070422T2100Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
712 PM EDT SAT APR 21 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM EDT SUNDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 5 PM EDT SUNDAY.
THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN
EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR 3 TO 5 HOURS
TOMORROW AFTERNOON AND BOTTOM OUT IN THE 25 TO 30 PERCENT RANGE. EAST
WINDS AROUND 10 TO 15 MPH ARE EXPECTED TOMORROW AFTERNOON. SMOKE
FROM WILDFIRES NORTHEAST OF THE AREA MAY REDUCE VISIBILITIES
MAINLY NORTH OF INTERSTATE 10.

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 35
PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT.
EASTERLY WINDS AROUND 5 TO 10 MPH CAN BE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WARNING AND WATCHES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

$$

FLZ023-030-031-036-221115-
/O.EXP.KJAX.FW.W.0055.000000T0000Z-070421T2300Z/
/O.CON.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
BAKER-UNION-BRADFORD-ALACHUA-
712 PM EDT SAT APR 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS
IN EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL DROP TO NEAR 35 PERCENT FOR 3 TO 5 HOURS
TOMORROW AFTERNOON. EAST WINDS AROUND 10 TO 15 MPH ARE EXPECTED
TOMORROW AFTERNOON. SMOKE FROM WILDFIRES NORTHEAST OF THE AREA MAY
REDUCE VISIBILITIES MAINLY NORTH OF INTERSTATE 10.

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL NEAR 35 PERCENT
FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. EASTERLY
WINDS AROUND 5 TO 10 MPH CAN BE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WARNING AND WATCHES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

$$

FLZ040-221115-
/O.CON.KJAX.FW.A.0056.070422T1700Z-070422T2100Z/
/O.CON.KJAX.FW.A.0057.070423T1600Z-070423T2200Z/
MARION-
712 PM EDT SAT APR 21 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE
WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON. 

RELATIVE HUMIDITIES WILL FALL NEAR 35 PERCENT FOR 3 TO 5 HOURS
TOMORROW AFTERNOON. EAST WINDS AROUND 10 TO 15 MPH ARE EXPECTED.

FOR MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL NEAR 35 PERCENT
FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. EASTERLY
WINDS AROUND 5 TO 10 MPH CAN BE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE WARNING AND WATCHES.

FOR ADDITIONAL FIRE WEATHER INFORMATION...VISIT THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT
WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

HURLBUT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 21, 3:15 AM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Apr 21, 3:15 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EDT SAT APR 21 2007

.SHORT TERM...NORTHEAST LOW LEVEL FLOW OVER THE AREA THIS MORNING
WITH WINDS STRONGER OVER NE FL THAN SE GA DUE TO TIGHTER PRESSURE
GRADIENT THERE. RADARS SHOW ISOLATED SHOWERS OVER THE ATLANTIC
MOVING TOWARDS FLAGLER COUNTY. NAM80 HANDLING THIS PRECIP A
LITTLE BETTER THAN GFS40 WHICH IS A LITTLE TOO FAR SOUTH. NAM SHOWS
PRECIP ENDING BY 12Z BUT MAY INCLUDE ISOLATED POPS FOR FLAGLER
COUNTY THIS MORNING IF SHOWERS PERSIST AT ZONE RELEASE TIME.
ANOTHER BREEZY DAY(15-20 MPH) TODAY BUT NOT AS WINDY AS FRIDAY.
LARGE WILDFIRES IN WARE COUNTY GA AND NEAR FARGO GA WILL CONTINUE TO
PRODUCE SMOKE WITH NE FLOW PUSHING PLUME INTO CLINCH AND ECHOLS
COUNTIES. HAVE ADDED HAMILTON COUNTY FL IN DENSE SMOKE ADVISORY
THIS MORNING AS NCEP AIR QUALITY FORECAST GUIDANCE SHOWS SURFACE
SMOKE REACHING HAMILTON COUNTY EARLY THIS MORNING.

WINDS WILL DECREASE SUNDAY AND MONDAY AS SURFACE HIGH DROPS SOUTH
INTO OUR COASTAL WATERS. WINDS WILL VEER AND BECOME EASTERLY ON
SUNDAY AND SE ON MONDAY. THIS COMBINED WITH UPPER RIDGING WILL
ALLOW TEMPERATURES TO WARM BACK INTO THE LOWER 80S BY MONDAY
EXCEPT ALONG IMMEDIATE EAST COAST DUE TO RELATIVELY COOL WATER
TEMPERATURES.

.LONG TERM...TUESDAY THROUGH FRIDAY...GFS AND DGEX MODELS
CONTINUE TO SHOW COLD FRONT MOVING INTO THE AREA NEXT WEEKEND.
WITH MOISTURE INCREASING THERE WILL BE A CHANCE OF SHOWERS AND
THUNDERSTORMS AHEAD OF AND ALONG COLD FRONT FRIDAY AND SATURDAY.
TEMPERATURES WILL INCREASE TO ABOVE CLIMO AS FLOW BECOMES SW.

&&

.AVIATION...SOME TEMPO MVFR CIGS POSSIBLE ALONG THE NE FL COAST
LATER THIS MORNING. OTHERWISE...VFR CONDITIONS EXPECTED WITH WIND
GUSTS OF JUST OVER 20 KTS MIXING DOWN BY LATE MORNING.

&&

.MARINE...HAVE SCALED BACK HIGH SURF ADVISORY TO JUST FLAGLER AND
SAINT JOHNS COUNTIES FOR A FEW BREAKERS AROUND 7 FT. HAVE ALSO
EXTENDED ADVISORY TO 1 PM TO INCLUDED NEXT HIGH TIDE TIME AT
ST AUGUSTINE BEACH. SMALL CRAFT ADVISORY HEADLINES APPEAR TO BE
TIMED FINE...SO NO CHANGES THERE.

&&

.FIRE WEATHER...HAVE UPGRADED FIRE WX WATCH TO A WARNING FOR
TODAY FOR PORTIONS OF INTERIOR NE FL...AND HAVE ALSO ADDED ALACHUA
AND BRADFORD. RH VALUES IN SE GA ARE PROGGED TO RANGE FROM 25 TO
30 PERCENT OVER INLAND AREAS AS DRIER AIR MIXES TO THE SFC. AS
DURATIONS AOB 25 PERCENT WILL BE 1 TO 2 HOURS AT BEST AND SFC WINDS
ARE FCST TO REMAIN UNDER 10 KTS...NO HEADLINES ARE EXPECTED IN
SE GA. AS MENTIONED ABOVE...SMOKE PLUMES ARE EXPECTED TO CONTINUE
ADVECTING TO THE SW.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  77  46  79  50 /   0   0   0   0
SSI  70  58  72  61 /   0   0   0   0
JAX  74  52  77  52 /   0   0   0   0
SGJ  73  58  73  60 /  10   0   0   0
GNV  79  51  80  53 /  10   0   0   0
OCF  79  53  81  53 /  10   0   0   0

&&

FL...DENSE SMOKE ADVISORY UNTIL 9 AM THIS MORNING FOR HAMILTON.

     FIRE WEATHER WATCH SUN AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.

     HIGH SURF ADVISORY UNTIL 1 PM TODAY FOR FLAGLER-ST JOHNS.

     RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-
     HAMILTON-SUWANNEE-UNION.

GA...DENSE SMOKE ADVISORY UNTIL 9 AM THIS MORNING FOR CLINCH-
     ECHOLS-WARE.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM SUN FOR ALTAMAHA SOUND GA
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT TONIGHT FOR FERNANDINA
     BEACH TO FLAGLER BEACH FL OUT 20 NM.

&&

ZIBURA/CARROLL
Hazardous weather outlook, Apr 21, 5:02 AM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 AM EDT SAT APR 21 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-221000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
502 AM EDT SAT APR 21 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...WILD FIRES CONTINUE IN SOUTHEAST GEORGIA...
...DENSE SMOKE ADVISORY IN EFFECT FOR WARE...CLINCH...AND ECHOLS
COUNTIES GEORGIA...AND HAMILTON COUNTY FLORIDA...
...HIGH SURF ADVISORY IN EFFECT FOR ST. JOHNS AND FLAGLER COUNTIES...
...HIGH RIP CURRENT RISK FOR NORTHEAST FLORIDA BEACHES AND A
MODERATE RISK FOR SOUTHEAST GEORGIA BEACHES...

.SMOKE IMPACT...A LARGE WILD FIRE CONTINUES IN NORTHERN WARE COUNTY
WITH ANOTHER WILD FIRE NEAR FARGO IN SOUTHERN CLINCH COUNTY.
NORTHEAST WINDS WILL PUSH THE SMOKE TO THE SOUTHWEST OF THE FIRES.
VISIBILITIES MAY BE REDUCED TO ONE QUARTER MILE OR LESS AT TIMES.

.FIRE WEATHER IMPACT...A HIGH FIRE DANGER EXISTS OVER INTERIOR
NORTHEAST FLORIDA THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITIES.

.COASTAL IMPACT...HIGH SURF WILL AFFECT ST. JOHNS AND FLAGLER
COUNTIES. A STRONG ONSHORE FLOW HAS INCREASED SURF HEIGHTS ALONG THE
COAST...WITH SURF HEIGHTS NEAR 7 FEET.

.RIP CURRENT IMPACT...A STRONG ONSHORE FLOW AND INCREASED SEAS WILL
RESULT IN A HIGH RISK OF RIP CURRENTS FOR NORTHEAST FLORIDA BEACHES
AND A MODERATE RISK FOR SOUTHEAST GEORGIA BEACHES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.SMOKE IMPACT...WILD FIRES MAY PERSIST FOR SEVERAL DAYS...PRODUCING
SMOKY SKIES AND RESTRICTED VISIBILITIES.

.FIRE WEATHER IMPACT...LOW RELATIVE HUMIDITIES WILL CONTINUE THE
HIGH FIRE DANGER SUNDAY THROUGH TUESDAY OVER INLAND AREAS WEST OF
THE I-95 CORRIDOR.

.RIP CURRENT IMPACT...THE RIP CURRENT RISK WILL REMAIN ELEVATED
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...SPOTTERS IMPACTED
BY THE SMOKE ARE URGED TO REPORT WEATHER CONDITIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 3:42 AM EDTCoastal Flood StatementJAXNassau9 hr
Apr 21, 2:28 PM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Suwannee, Union29 hr
Apr 21, 7:12 PM EDTRed Flag WarningJAXGilchrist, Suwannee23 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.